Alert archive / Ohio / Flash Flood Warnings in 2022
Flash Flood Warning 10, NWS Cleveland, OH
NWS Cleveland, OH issued this flash flood warning at Jun 14, 2022, 3:59 AM EDT for 11 counties in Ohio. It was in force for 5 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 14, 2022, 3:59 AM EDT (07:59 UTC)
- Expired
- Jun 14, 2022, 9:16 AM EDT
- In force
- 5 hr
- Issued by
- NWS Cleveland, OH
- Area
- Storm-based polygon
- Flood severity
- None
Counties Ashland County, OH, Crawford County, OH, Holmes County, OH, Huron County, OH, Knox County, OH, Lorain County, OH, Marion County, OH, Medina County, OH, Morrow County, OH, Richland County, OH, Wayne County, OH
The radar
The Cleveland radar (KCLE), 90 km from the middle of the area, began a volume at 08:01 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 00:00Z, 8.0 hours before the alert went out and 188 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2985 m above ground
- 0-6 km bulk shear
- 52 kt
- 0-1 km storm-relative helicity
- 255 m²/s²
- 0-3 km storm-relative helicity
- 310 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
394
WGUS51 KCLE 140759
FFWCLE
OHC005-033-075-077-083-093-101-103-117-139-169-141400-
/O.NEW.KCLE.FF.W.0010.220614T0759Z-220614T1400Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Cleveland OH
359 AM EDT Tue Jun 14 2022
The National Weather Service in Cleveland has issued a
* Flash Flood Warning for...
Ashland County in north central Ohio...
Southeastern Crawford County in north central Ohio...
Eastern Huron County in north central Ohio...
Knox County in north central Ohio...
Southwestern Lorain County in north central Ohio...
Eastern Marion County in north central Ohio...
Morrow County in north central Ohio...
Richland County in north central Ohio...
Western Holmes County in northeastern Ohio...
Southwestern Medina County in northeastern Ohio...
Wayne County in northeastern Ohio...
* Until 1000 AM EDT Tuesday.
* At 359 AM EDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. The expected rainfall rate is 1
to 2.5 inches in 2 hours. Additional rainfall amounts of 1 to 2
inches are possible in the warned area. Flash flooding is ongoing
or expected to begin shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar.
IMPACT...Flash flooding of small creeks and streams, urban
areas, highways, streets and underpasses as well as
other poor drainage and low-lying areas.
* Some locations that will experience flash flooding include...
Mansfield, Marion, Wooster, Ashland, Mount Vernon, Bucyrus, Mount
Gilead, Galion, Shelby, Orrville, Rittman, Ontario, Lexington,
Wellington, Crestline, Lodi, Loudonville, Fredericktown, New
London and Gambier.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
In hilly terrain there are hundreds of low water crossings which are
potentially dangerous in heavy rain. Do not attempt to cross flooded
roads. Find an alternate route.
Please report observed flooding to local emergency services or law
enforcement and request they pass this information to the National
Weather Service when you can do so safely.
&&
LAT...LON 4128 8242 4089 8169 4045 8215 4046 8218
4042 8219 4024 8238 4051 8327
FLASH FLOOD...RADAR INDICATED
EXPECTED RAINFALL RATE...1-2.5 INCHES IN 2 HOURS
$$
Griffin1 follow-up statement
827
WGUS71 KCLE 141316
FFSCLE
Flash Flood Statement
National Weather Service Cleveland OH
916 AM EDT Tue Jun 14 2022
OHC005-033-075-077-083-093-101-103-117-139-169-141326-
/O.CAN.KCLE.FF.W.0010.000000T0000Z-220614T1400Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Ashland OH-Crawford OH-Holmes OH-Huron OH-Knox OH-Lorain OH-Marion
OH-Medina OH-Morrow OH-Richland OH-Wayne OH-
916 AM EDT Tue Jun 14 2022
...FLASH FLOOD WARNING IS CANCELLED FOR ASHLAND, SOUTHEASTERN
CRAWFORD, EASTERN HURON, KNOX, SOUTHWESTERN LORAIN, EASTERN MARION,
MORROW, RICHLAND, WESTERN HOLMES, SOUTHWESTERN MEDINA AND WAYNE
COUNTIES...
Flood waters have receded. Flooding is no longer expected to pose a
threat. Please continue to heed remaining road closures.
LAT...LON 4128 8242 4089 8169 4045 8215 4046 8218
4042 8219 4024 8238 4051 8327
$$
LombardyWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cleveland, OH wrote its last area forecast discussion before this flash flood warning went out at Jun 14, 3:17 AM EDT, 42 minutes earlier.
Area forecast discussion, Jun 14, 3:17 AM EDT, 42 minutes before
Area Forecast Discussion
National Weather Service Cleveland OH
317 AM EDT Tue Jun 14 2022
.SYNOPSIS...
Strong high pressure aloft over the deep south will influence
the area with heat and humidity through mid week. A series of
cold fronts move through Thursday and Friday bringing cooler
weather for the weekend.
&&
.NEAR TERM /THROUGH WEDNESDAY/...
Likely to be the last round of convection rolling through the
western zones of the CWA. Environment still capable of
producing damaging winds, and the cloud tops continue to cool
with this system, although the reports of strong winds are
becoming fewer and fewer. Elevated instability easily
overcoming the worked over air from previous convection. Has a
bit of time left to go to work its way through the CWA.
Forecast then transitions to concerns for heat into the
middle of the week. Substantial ridge builds in over the Tennessee
Valley and shifts eastward into the southern Appalachians. Warm
front that has been draped over the western zones will still
struggle to push northeastward through the CWA on Tuesday. This will
set up a pronounced gradient in the temperatures, and will likely be
able to isolate the extreme heat to the far southwestern zones. The
leftover convective debris and lingering morning low ceilings will
slow the afternoon warming slightly. Ending up with a narrow ribbon
of low to mid 90s form Wood southeastward to Knox counties.
Otherwise, most locations will be in the 80s to near 90 degrees,
and the lakeshore still hanging onto the upper 70s.
As the warm front works its way west to east, convective development
with the boundary possible after 15Z for the far eastern zones. Still
have some lingering instability to work with, although the layer
moisture is lacking and the bulk shear is around 20kts. 850mb
temperatures exceed 20C across the CWA, and this will be the hottest
day in the forecast with widespread mid to upper 90s and oppressive
dewpoints in the 70s.
&&
.SHORT TERM /WEDNESDAY NIGHT THROUGH FRIDAY NIGHT/...
Wednesday night will provide little relief with continued warm and
muggy conditions. Portion of NW may struggle to drop below 80
degrees with forecast lows for much of the CWA in the mid 70's.
Thursday will see temperatures warm quickly into the lower 90s
with continued southwesterly flow. The upper level ridge axis will
be shunted eastward during the day as a trough extending from a
closed upper low over Manitoba swings eastward. This pushes a front,
mainly in the form of a moisture gradient south into the forecast
area. There is some question as to the coverage of thunderstorms
during the day as mid levels will remain very warm only a weak
surface boundary to initiate convection. With that said, the airmass
will be primed with 2000+ J/kg of ML CAPE located south of the
boundary. If and where storms fire, the potential for gusty winds
with thunderstorms will exist. If coverage of thunderstorms is lower
than expected, temperatures may end up higher and could require
another day of heat advisories.
An airmass change will arrive behind the front with high
temperatures dropping back about 10 degrees for Friday. Dewpoints
dropping into the mid 50s will also make a huge difference in
comfort with lower humidity arriving for the weekend.
&&
.LONG TERM /SATURDAY THROUGH MONDAY/...
Upper level trough deepens along the East Coast on Friday with
strong surface high pressure building south across the Great Lakes
Region. Saturday will feel considerably cooler with highs ranging
from upper 70s in NW Ohio and low 70s elsewhere. Given the high
amplitude ridge/trough pattern, the heat will already be starting to
build back into the region by Monday. Can not rule out a few showers
or thunderstorms building around the ridge ahead of the warm front
late Monday into Tuesday but confidence in that occurrence is pretty
low.
&&
.AVIATION /06Z Tuesday THROUGH Saturday/...
Second round of convection to affect terminals over the next 4
hours or so with TOL on deck first. Strong, gusty winds
expected gusting 30-50kts as line of storms rolls through the
region during this time. Visibilities to IFR in storms as well,
and ceilings to MVFR. Ceilings could go IFR during the morning
hours in the wake of the thunderstorm activity, then slowly
lift and scatter out during the afternoon.
Outlook...Non-VFR possible again Wednesday night through Friday
morning with showers and thunderstorms.
&&
.MARINE...
Following several rounds of thunderstorms overnight, a stationary
front will be pushed closer to Central Ohio with east to northeast
winds on Lake Erie today. This boundary will lift north of Lake
Erie as a warm front on Wedneday with southerly winds of 10-15
knots developing and continuing into Thursday. Despite the passage
of a weak cold front across Lake Erie on Thursday, winds do not flip
around to the northwest until a stronger front crosses the lake
early Friday. We will have to monitor conditions behind the front
with the potential of reaching Small Craft Advisory criteria on
Friday night when winds veer around to more northerly. Conditions
may remain slightly choppy on Saturday ahead of building high
pressure then become light on Sunday.
&&
.CLIMATE...
Parts of the area may approach record high temperatures on
Wednesday. Here are the records for area climate sites for June 15:
Climate site Record (year)
Akron area 94 (1925)
Cleveland area 97 (1954)
Erie area 91 (1991)
Mansfield area 94 (1925)
Toledo area 96 (1994)
Youngstown area 93 (1994)
&&
.CLE WATCHES/WARNINGS/ADVISORIES...
OH...Excessive Heat Watch from noon EDT today through Wednesday
evening for OHZ003-006-017.
PA...None.
MARINE...None.
&&
SYNOPSIS...26
NEAR TERM...26
SHORT TERM...KEC
LONG TERM...KEC
AVIATION...26
MARINE...KEC
CLIMATE...Hazardous weather outlook, Jun 13, 10:07 PM EDT, 5 hours 52 minutes before
Hazardous Weather Outlook National Weather Service Cleveland OH 1007 PM EDT Mon Jun 13 2022 OHZ007>010-018>022-027>033-036>038-047-150215- Ottawa-Sandusky-Erie-Lorain-Seneca-Huron-Medina-Summit-Portage- Wyandot-Crawford-Richland-Ashland-Wayne-Stark-Mahoning-Marion-Morrow- Holmes-Knox- 1007 PM EDT Mon Jun 13 2022 ...SEVERE THUNDERSTORM WATCH 361 IN EFFECT UNTIL 3 AM EDT TUESDAY... This Hazardous Weather Outlook is for north central Ohio, northeast Ohio and northwest Ohio. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Severe Thunderstorm Watch. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. Heat indices in excess of 100 degrees are possible on Wednesday. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed. Please relay any information about observed severe weather to the NWS while following all local, state, and CDC guidelines. OHZ003-006-017-150215- Lucas-Wood-Hancock- 1007 PM EDT Mon Jun 13 2022 ...SEVERE THUNDERSTORM WATCH 361 IN EFFECT UNTIL 3 AM EDT TUESDAY... ...EXCESSIVE HEAT WATCH IN EFFECT FROM TUESDAY AFTERNOON THROUGH WEDNESDAY EVENING... This Hazardous Weather Outlook is for northwest Ohio. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Severe Thunderstorm Watch. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Excessive Heat Watch. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed. Please relay any information about observed severe weather to the NWS while following all local, state, and CDC guidelines. OHZ011>013-023-150215- Cuyahoga-Lake-Geauga-Trumbull- 1007 PM EDT Mon Jun 13 2022 This Hazardous Weather Outlook is for northeast Ohio. .DAY ONE...Tonight. Severe thunderstorms are possible late this evening into tonight. The primary weather hazard will be damaging wind gusts, some perhaps significant. Large hail and isolated tornadoes may also be possible. Repeated thunderstorms and heavy rainfall could also lead to flash flooding. Be prepared for severe weather and make sure to have multiple ways to get warnings. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. Heat indices in excess of 100 degrees are possible on Wednesday. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed. Please relay any information about observed severe weather to the NWS while following all local, state, and CDC guidelines. OHZ014-089-PAZ001>003-150215- Ashtabula Inland-Ashtabula Lakeshore-Northern Erie-Southern Erie- Crawford- 1007 PM EDT Mon Jun 13 2022 This Hazardous Weather Outlook is for northeast Ohio and northwest Pennsylvania. .DAY ONE...Tonight. Hazardous weather is not expected at this time. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. Heat indices in excess of 100 degrees are possible on Wednesday. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. LEZ142>149-162>169-150215- Maumee Bay to Reno Beach OH-Reno Beach to The Islands OH- The Islands to Vermilion OH-Vermilion to Avon Point OH- Avon Point to Willowick OH-Willowick to Geneva-on-the Lake OH-Geneva- on-the-Lake to Conneaut OH-Conneaut OH to Ripley NY- Detroit River Lt. to Maumee Bay OH to Reno Beach OH beyond 5NM offshoreline to US-Canadian border- Reno Beach to The Islands OH beyond 5NM off shoreline to US- Canadian border- The Islands to Vermilion OH beyond 5 nm off shoreline to US- Canadian border- Vermilion to Avon Point OH beyond 5 nm off shoreline to US- Canadian border- Avon Point to Willowick OH beyond 5 nm off shoreline to US- Canadian border-Willowick to Geneva-on-the- Lake OH beyond 5NM off shoreline to US-Canadian border-Geneva-on-the- Lake to Conneaut OH beyond 5 nm off shoreline to US-Canadian border- Conneaut OH to Ripley NY beyond 5 nm off shoreline to US- Canadian border- 1007 PM EDT Mon Jun 13 2022 This Hazardous Weather Outlook is for Lake Erie. .DAY ONE...Tonight. Severe thunderstorms are possible late this evening into tonight. The primary weather hazard will be damaging wind gusts, some perhaps significant. Large hail and isolated tornadoes may also be possible. Be prepared for severe weather and make sure to have multiple ways to get warnings. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. Hazardous weather is not expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
In the hours before
Local storm report, Jun 14, 2:28 AM EDT, 1 hour 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
228 AM EDT TUE JUN 14 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1100 PM TSTM WND GST 1 ENE HURON 41.40N 82.55W
06/13/2022 M59 MPH LEZ144 OH MESONET
MESONET STATION HHLO1 HURON.
&&
DKLocal storm report, Jun 14, 2:37 AM EDT, 1 hour 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
237 AM EDT TUE JUN 14 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1040 PM TSTM WND GST 2 NNE SANDUSKY 41.49N 82.70W
06/13/2022 M52 MPH LEZ144 OH MESONET
MESONET STATION XSDB 2 NNE SANDUSKY.
&&
DKLocal storm report, Jun 14, 2:47 AM EDT, 1 hour 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
247 AM EDT TUE JUN 14 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0235 AM TSTM WND GST 4 E PORT CLINTON 41.52N 82.87W
06/14/2022 M41 MPH OTTAWA OH AWOS
AWOS STATION KPCW PORT CLINTON.
&&
DKSpecial weather statement, Jun 14, 2:55 AM EDT, 1 hour 4 minutes before
Special Weather Statement
National Weather Service Cleveland OH
255 AM EDT Tue Jun 14 2022
OHZ017>019-027>030-036-140730-
Crawford OH-Seneca OH-Huron OH-Wyandot OH-Marion OH-Richland OH-
Hancock OH-Ashland OH-
255 AM EDT Tue Jun 14 2022
...Strong thunderstorms will impact portions of northern Richland,
southern Huron, southeastern Seneca, northern Marion, northern
Ashland, Wyandot, Crawford and southeastern Hancock Counties through
330 AM EDT...
At 255 AM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Bellevue to near Arlington. Movement was
southeast at 65 mph.
HAZARD...Wind gusts up to 50 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Mansfield, Marion, Ashland, Tiffin, Bucyrus, Upper Sandusky, Galion,
Shelby, Willard, Ontario, Crestline, New London, Plymouth, Forest,
Arlington, New Washington, Bloomville, Sycamore, La Rue and Savannah.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 700 AM EDT for
north central and northwestern Ohio.
&&
LAT...LON 4125 8281 4093 8214 4071 8279 4071 8285
4068 8286 4050 8337 4051 8342 4068 8342
4070 8344 4071 8349 4081 8350 4082 8378
4083 8381
TIME...MOT...LOC 0655Z 310DEG 55KT 4121 8281 4088 8374
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH
SaundersLocal storm report, Jun 14, 2:56 AM EDT, 1 hour 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
256 AM EDT TUE JUN 14 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1028 PM TSTM WND GST 1 SSE WALBRIDGE 41.57N 83.48W
06/13/2022 M58 MPH WOOD OH ASOS
ASOS STATION KTDZ TOLEDO.
&&
DKSpecial weather statement, Jun 14, 3:16 AM EDT, 43 minutes before
Special Weather Statement
National Weather Service Cleveland OH
316 AM EDT Tue Jun 14 2022
OHZ029>031-036>038-047-140800-
Holmes OH-Marion OH-Richland OH-Wayne OH-Ashland OH-Morrow OH-
Knox OH-
316 AM EDT Tue Jun 14 2022
...Strong thunderstorms will impact portions of southern Richland,
southern Marion, Ashland, Morrow, southwestern Wayne, Holmes and Knox
Counties through 400 AM EDT...
At 316 AM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from near New London to near Morral. Movement was
southeast at 60 mph.
HAZARD...Wind gusts up to 50 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Mansfield, Marion, Wooster, Ashland, Mount Vernon, Mount Gilead,
Millersburg, Berlin, Ontario, Lexington, Walnut Creek, Loudonville,
Fredericktown, Gambier, Cardington, Bellville, Centerburg, Shreve,
Ashley and Prospect.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 700 AM EDT for
north central Ohio.
&&
LAT...LON 4027 8274 4035 8275 4036 8293 4042 8294
4044 8325 4051 8325 4051 8334 4071 8279
4071 8273 4074 8272 4094 8216 4065 8165
4063 8167 4044 8167 4045 8218 4024 8220
TIME...MOT...LOC 0716Z 314DEG 52KT 4103 8245 4066 8327
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH
SaundersThe office that day
Everything else NWS Cleveland, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 13, 9:27 PM EDT | Special Weather Statement | CLE | Lucas, Sandusky, Wood | 63 min |
| Jun 13, 9:30 PM EDT | Special Marine Warning | CLE | 90 min | |
| Jun 13, 9:38 PM EDT | Severe Thunderstorm Warning | CLE | Lucas, Ottawa, Sandusky, Wood | 67 min |
| Jun 13, 10:16 PM EDT | Severe Thunderstorm Warning | CLE | Erie, Huron, Ottawa, Sandusky, Seneca, Wood | 59 min |
| Jun 13, 10:19 PM EDT | Severe Thunderstorm Warning | CLE | Hancock, Seneca, Wood, Wyandot | 56 min |
| Jun 13, 10:53 PM EDT | Severe Thunderstorm Warning | CLE | Crawford, Marion, Morrow, Wyandot | 41 min |
| Jun 13, 10:57 PM EDT | Special Weather Statement | CLE | Huron | 48 min |
| Jun 13, 11:01 PM EDT | Severe Thunderstorm Warning | CLE | Ashland, Erie, Huron, Lorain, Medina, Richland and 1 more | 59 min |
| Jun 13, 11:12 PM EDT | Severe Thunderstorm Warning | CLE | Ashland, Knox, Morrow, Richland | 48 min |
| Jun 13, 11:34 PM EDT | Severe Thunderstorm Warning | CLE | Holmes, Medina, Stark, Summit, Wayne | 71 min |
| Jun 13, 11:42 PM EDT | Tornado Warning | CLE | Ashland, Holmes, Knox | 33 min |
| Jun 14, 12:06 AM EDT | Areal Flood Advisory | CLE | Ashland, Huron, Lorain, Medina, Richland, Wayne | 3 hr |
| Jun 14, 12:11 AM EDT | Severe Thunderstorm Warning | CLE | Holmes, Stark, Wayne | 34 min |
| Jun 14, 12:17 AM EDT | Areal Flood Advisory | CLE | Holmes, Wayne | 3 hr |
| Jun 14, 12:32 AM EDT | Flash Flood Warning | CLE | Ashland, Holmes, Wayne | 5 hr |
| Jun 14, 1:44 AM EDT | Areal Flood Advisory | CLE | Lucas, Ottawa, Sandusky, Seneca, Wood | 19 min |
| Jun 14, 1:50 AM EDT | Special Weather Statement | CLE | Lucas | 25 min |
| Jun 14, 2:03 AM EDT | Flash Flood Warning | CLE | Lucas, Ottawa, Sandusky, Seneca, Wood | 5 hr |
| Jun 14, 2:08 AM EDT | Severe Thunderstorm Warning | CLE | Erie, Hancock, Huron, Ottawa, Sandusky, Seneca and 1 more | 52 min |
| Jun 14, 2:17 AM EDT | Special Weather Statement | CLE | Wood | 28 min |
| Jun 14, 2:23 AM EDT | Special Marine Warning | CLE | 52 min | |
| Jun 14, 2:46 AM EDT | Flash Flood Warning | CLE | Crawford, Erie, Huron, Ottawa, Sandusky, Seneca | 6 hr |
| Jun 14, 2:55 AM EDT | Special Weather Statement | CLE | Crawford, Huron, Marion, Wyandot | 35 min |
| Jun 14, 3:16 AM EDT | Special Weather Statement | CLE | Ashland, Holmes, Knox, Morrow, Richland | 44 min |
| Jun 14, 3:18 AM EDT | Areal Flood Advisory | CLE | Crawford, Hancock, Marion, Seneca, Wood, Wyandot | 4 hr |
| Jun 14, 3:30 AM EDT | Severe Thunderstorm Warning | CLE | Ashland, Holmes, Knox, Morrow, Richland, Wayne | 45 min |
| Jun 14, 5:50 AM EDT | Excessive Heat Warning | CLE | Ashland, Crawford, Hancock, Holmes, Knox, Lucas and 6 more | 39 hr |
| Jun 14, 5:50 AM EDT | Heat Advisory | CLE | Ashland, Ashtabula, Crawford, Cuyahoga, Erie, Geauga and 16 more | 39 hr |
| Jun 14, 4:49 PM EDT | River Flood Warning | CLE | Sandusky, Wood | 18 hr |
Nearby
Flash Flood Warnings in Ohio, 2022Every flash flood warning in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.